# SDR SWAA084418

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 27,739 hours, 15,783 cycles
- Engine: Ge CFM56*
- Engine time: 27,748 hours, 15,789 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CFM567
- Part serial: 888280
- Condition: Stalled
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, NR 1 ENG COMPRESSOR STALLED, VIBRATION INDICATION AND N1 ROLLED BACK TO 15 PERCENT.  REMOVED AND REPLACED NR 1 ENG PER MT.
